Volume 4, Number 2
Previous Issue Next Issue

Chao-Fen Liu & Ming-Sheng Du

J. Comp. Math., 4 (1986), pp. 97-110

Preview Full PDF 235 1852 Abstract

Lung-An Ying

J. Comp. Math., 4 (1986), pp. 111-120

Preview Full PDF 238 1975 Abstract

Ben-Yu Guo

J. Comp. Math., 4 (1986), pp. 121-130.

Preview Full PDF 248 1962 Abstract

Ming Wang & Hong-Qing Zhang

J. Comp. Math., 4 (1986), pp. 131-145

Preview Full PDF 251 1881 Abstract

Shi-Ming Zheng

J. Comp. Math., 4 (1986), pp. 146-153.

Preview Full PDF 243 1929 Abstract

Jia-Yao Gong

J. Comp. Math., 4 (1986), pp. 154-163.

Preview Full PDF 242 1996 Abstract

Hou-De Han & Qun Lin

J. Comp. Math., 4 (1986), pp. 164-172

Preview Full PDF 241 1969 Abstract

Yong Wang & You-Lan Zhu

J. Comp. Math., 4 (1986), pp. 173-176.

Preview Full PDF 247 1888 Abstract

Ming-Gen Cui, Ming Zhang & Zhong-Xing Deng

J. Comp. Math., 4 (1986), pp. 177-181

Preview Full PDF 237 1957 Abstract

Xie-Hua Sun

J. Comp. Math., 4 (1986), pp. 182-191

Preview Full PDF 252 1956 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard